# SDR TSAA0253144

- Difficulty date: June 1, 2002
- Submitted: July 12, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C33722
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIRED RIGHT OUTBOARD CHORD AT BS727, S18A DUE TO FASTENER HOLE CRACK.  UTILIZED HIGH FREQUENCY EDDY CURRENT AND ULTRASONIC METHODS.  REMOVED AND INSTALLED CHORD ASSEMBLY, REASSEMBLED AND INSTALLED ALL COMPONENTS AND FASTENERS, APPLIED BMS 5-95, TYPE I SEALANT TO ALL FAYING SURFACES, CLEAN AND TREATED ALL BARE SURFACES IAW ECO.  AIRCRAFT RETURNED TO SERVICE.
